# SDR RAIA00607046

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 19,152 hours, 16,797 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5535 - STL - BLEED 1 LEAK.  MAINTENANCE DEFERRED THE NR 1 BLEED SYSTEM.
